# SDR SIMA20171218004

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 32,686 hours, 28,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN REPAIR DOUBLER I/B SIDE OF L/H OMEGA AT FRAME 59 CROSS MEMBER-C/A-REMOVED CORRODED DOUBLER, PERFORMED HFEC INSPECTION, NO DEFECTS NOTED. FABRICATED AND INSTALLED NEW DOUBLER IAW NCR -EM-53-046, EMB 145 SRM 53-24-10, NTM 51-00-00-916-801-A00 AND ETD 2017-145-10897
